Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("JSTPBS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2957

  • Page / 119
Export

Selection :

  • and

Advanced statistical properties of dispersing billiardsCHERNOV, N.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1061-1094, issn 0022-4715, 34 p.Article

An analysis of the transition zone between the various scaling regimes in the small-world modelLOCHMANN, Andreas; REQUARDT, Manfred.Journal of statistical physics. 2006, Vol 122, Num 2, pp 255-278, issn 0022-4715, 24 p.Article

Around multicolour disordered lattice gasDERMOUNE, Azzouz; MARTINEZ, Servet.Journal of statistical physics. 2006, Vol 123, Num 1, pp 181-192, issn 0022-4715, 12 p.Article

Configurational effects in statistical theory of branched non-random polycondensationKUCHANOV, Semion I; TARASEVICH, Konstantin V; ZHARNIKOV, Timur V et al.Journal of statistical physics. 2006, Vol 122, Num 5, pp 875-908, issn 0022-4715, 34 p.Article

Cooling process for inelastic boltzmann equations for hard spheres, Part II: Self-similar solutions and tail behaviorMISCHLER, S; MOUHOT, C.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 703-746, issn 0022-4715, 44 p.Article

Effects of the low frequencies of noise on on-off intermittencyAUMAITRE, Sébastien; MALLICK, Kirone; PETRELIS, Francois et al.Journal of statistical physics. 2006, Vol 123, Num 4, pp 909-927, issn 0022-4715, 19 p.Article

Energy transport in weakly anharmonic chainsAOKI, Kenichiro; LUKKARINEN, Jani; SPOHN, Herbert et al.Journal of statistical physics. 2006, Vol 124, Num 5, pp 1105-1129, issn 0022-4715, 25 p.Article

Entropy-driven phase transition in a polydisperse hard-rods lattice systemIOFFE, D; VELENIK, Y; ZAHRADNIK, M et al.Journal of statistical physics. 2006, Vol 122, Num 4, pp 761-786, issn 0022-4715, 26 p.Article

Extensions of Lieb's concavity theoremHANSEN, Frank.Journal of statistical physics. 2006, Vol 124, Num 1, pp 87-101, issn 0022-4715, 15 p.Article

Generalized physical and SRB measures for hyperbolic diffeomorphismsWOLF, Christian.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1111-1138, issn 0022-4715, 28 p.Article

Generating simple random graphs with prescribed degree distributionBRITTON, Tom; DEIJFEN, Maria; MARTIN-LÖF, Anders et al.Journal of statistical physics. 2006, Vol 124, Num 6, pp 1377-1397, issn 0022-4715, 21 p.Article

Gravitational collapse and ergodicity in confined gravitational systemsMILANOVIC, Lj; POSCH, H. A; THIRRING, W et al.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 843-858, issn 0022-4715, 16 p.Article

Kinetic limit for a system of coagulating planar brownian particlesHAMMOND, Alan; REZAKHANLOU, Fraydoun.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 997-1040, issn 0022-4715, 44 p.Article

Limit theorems for random point measures generated by cooperative sequential adsorptionSHCHERBAKOV, Vadim.Journal of statistical physics. 2006, Vol 124, Num 6, pp 1425-1441, issn 0022-4715, 17 p.Article

Linear response theory for thermally driven quantum open systemsJAKSIC, V; OGATA, Y; PILLET, C.-A et al.Journal of statistical physics. 2006, Vol 123, Num 3, pp 547-569, issn 0022-4715, 23 p.Article

Mathematics of granular materialsVILLANI, Cédric.Journal of statistical physics. 2006, Vol 124, Num 2-4, pp 781-822, issn 0022-4715, 42 p.Article

Nanoscale spontaneous patterningFENG, Z. C; LI, Y. Charles.Journal of statistical physics. 2006, Vol 123, Num 4, pp 741-751, issn 0022-4715, 11 p.Article

On the dynamics of the glass transition on bethe latticesMONTANARI, Andrea; SEMERJIAN, Guilhem.Journal of statistical physics. 2006, Vol 124, Num 1, pp 103-189, issn 0022-4715, 87 p.Article

On the truncation of systems with non-summable interactionsFRIEDLI, S; DE LIMA, B. N. B.Journal of statistical physics. 2006, Vol 122, Num 6, pp 1215-1236, issn 0022-4715, 22 p.Article

Poisson approximations for the ising modelCOUPIER, D.Journal of statistical physics. 2006, Vol 123, Num 2, pp 473-495, issn 0022-4715, 23 p.Article

Quantum transport and boltzmann operatorsBECHOUCHE, Philippe; POUPAUD, Frédérie; SOLER, Juan et al.Journal of statistical physics. 2006, Vol 122, Num 3, pp 417-436, issn 0022-4715, 20 p.Article

Renormalization of a hard-core guest charge immersed in a two-dimensional electrolyteSAMAJ, L.Journal of statistical physics. 2006, Vol 124, Num 5, pp 1179-1206, issn 0022-4715, 28 p.Article

Scaling laws for the multidimensional burgers equation with quadratic external potentialLEONENKO, N. N; RUIZ-MEDINA, M. D.Journal of statistical physics. 2006, Vol 124, Num 1, pp 191-205, issn 0022-4715, 15 p.Article

Spectral properties of burgers and KPZ turbulenceANH, V. V; LEONENKO, N. N; SAKHNO, L. M et al.Journal of statistical physics. 2006, Vol 122, Num 5, pp 949-974, issn 0022-4715, 26 p.Article

Sum rules for the quasi-static and visco-elastic response of disordered solids at zero temperatureLEMAITRE, Anaël; MALONEY, Craig.Journal of statistical physics. 2006, Vol 123, Num 2, pp 415-453, issn 0022-4715, 39 p.Article

  • Page / 119